Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

292 Publications


2011 | Journal Article | IST-REx-ID: 235
Browning TD, Elsholtz C. 2011. The number of representations of rationals as a sum of unit fractions. Illinois Journal of Mathematics. 55(2), 685–696.
View
 

2011 | Journal Article | IST-REx-ID: 236
De La Bretèche R, Browning TD. 2011. Manin’s conjecture for quartic Del Pezzo surfaces with a conic fibration. Duke Mathematical Journal. 160(1), 1–69.
View | DOI
 

2011 | Journal Article | IST-REx-ID: 239
Browning TD, Dietmann R, Elliott P. 2011. Least zero of a cubic form. Mathematische Annalen. 352(3), 745–778.
View | DOI
 

2011 | Journal Article | IST-REx-ID: 2390 | OA
Frank R, Lieb É, Seiringer R, Thomas L. 2011. Stability and absence of binding for multi-polaron systems. Publications Mathematiques de l Institut des Hautes Etudes Scientifiques. 113(1), 39–67.
View | DOI | Download (ext.)
 

2011 | Journal Article | IST-REx-ID: 2391 | OA
Frank R, Lewin M, Lieb É, Seiringer R. 2011. Energy cost to make a hole in the fermi sea. Physical Review Letters. 106(15).
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2011

Search

Filter Publications